Number of the records: 1  

Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices

  1. 1.
    SYSNO ASEP0367098
    Document TypeJ - Journal Article
    R&D Document TypeJournal Article
    Subsidiary JČlánek ve WOS
    TitleRenormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices
    Author(s) Janiš, Václav (FZU-D) RID
    Pokorný, Vladislav (FZU-D) RID
    Source TitleAnnalen der Physik - ISSN 0003-3804
    Roč. 523, 8-9 (2011), s. 715-723
    Number of pages9 s.
    Languageeng - English
    CountryDE - Germany
    Keywordsdiagrammatic expansion ; self-consistent renormalizations ; electron-hole symmetry
    Subject RIVBE - Theoretical Physics
    CEZAV0Z10100520 - FZU-D (2005-2011)
    UT WOS000294590400016
    DOI10.1002/andp.201100025
    AnnotationWe analyze possible ways how to introduce renormalizations on the two-particle level in models of disordered electrons. We discuss the differences between the low-dimensional self-consistent theory of Vollhardt and Wölfle and the high-dimensional one of Janiš and Kolorenč. Emergence of the localized phase in the latter approach is demonstrated.
    WorkplaceInstitute of Physics
    ContactEva Pulcmanová, pulcman@fzu.cz, Tel.: 220 318 579
    Year of Publishing2012